Universidad Complutense de Madrid
E-Prints Complutense

Projections of Grassmannians of lines and characterization of Veronese varieties

Impacto

Downloads

Downloads per month over past year



Arrondo Esteban, Enrique (1999) Projections of Grassmannians of lines and characterization of Veronese varieties. Journal of algebraic geometry, 8 (1). pp. 85-98. ISSN 1056-3911

[img] PDF
Restringido a Repository staff only

146kB

Official URL: http://arxiv.org/pdf/alg-geom/9703032.pdf



Abstract

We characterize the double Veronese embedding of P-n as the only variety that, under certain general conditions, can be isomorphically projected from the Grassmannian of lines in P2n+1 to the Grassmannian of lines in Pn+1.


Item Type:Article
Uncontrolled Keywords:Superadditivity
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14842
Deposited On:18 Apr 2012 10:16
Last Modified:03 Oct 2018 11:35

Origin of downloads

Repository Staff Only: item control page